Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have nausea, frequent urination, diarrhea, abdominal, lower back pain, cramping. Have irregular menstrual cycle. Normal?

I am a 21 year old woman. Lately I have been experiencing nausea, frequent urination, diarrhea, abdominal pain, lower back pain near my kidneys, horrible cramping in my hips, back and stomach, headaches, dizziness, fatigue, pain when going to the bathroom, and really bad gas. My menstrual cycle is not regulated, so I am not sure if I have missed it or not. But these symptoms aren't normal are they?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Though some of your symptoms suggesting pregnancy, just by them we cannot confirm or rule out the pregnancy.
These symptoms could also be due to some gastrointestinal cause or due to any pelvic infection.
So you once consult gynecologist, get examined and go for one ultrasound to find out the possible cause.
Depending on that you can take required treatment.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor